# SDR TSAA0153061

- Difficulty date: May 1, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 66545833510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK NOTED AT LEFT UPPER CORNER NLG PRESSURE PANEL.  CONFIRMED CRACK BY UTILIZING HFEC METHOD.  (M)
